# SDR DALA2019012500561

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 46,645 hours, 31,799 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE KEVLAR CABLE FOR THE TAIL CONE EMERGENCY EXIT RELEASE IS WORN. MAINTENANCE REPLACED THE KEVLAR CABLE PER IPC 53-52-30-01. TAIL CONE RELEASE SYSTEM WAS RIGGED IAW AMDS 5352-2001 TAILCONE SERVICE. FUNCTIONAL CHECK WAS SATISFACTORY. (LP #0918007)
